International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 126

Research Paper | Mathematics | India | Volume 5 Issue 9, September 2016


Common Fixed Point Theorem in L-Space with Rational Contraction

Raghu Nandan Patel [8] | Damyanti Patel [4]


Abstract: Many authors are prove several theorems in L-space, using various type of mappings. In this paper, we prove common fixed point theorem in L-Space with rational contraction


Keywords: Fixed point, Common Fixed point, L-space, Continuous Mapping, Self Mapping, commutative Mappings


Edition: Volume 5 Issue 9, September 2016,


Pages: 534 - 536


How to Cite this Article?

Raghu Nandan Patel, Damyanti Patel, "Common Fixed Point Theorem in L-Space with Rational Contraction", International Journal of Science and Research (IJSR), Volume 5 Issue 9, September 2016, pp. 534-536, https://www.ijsr.net/get_abstract.php?paper_id=ART20161625

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fixed point'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022

Pages: 385 - 387

Fixed Point Results for Parametric Metric Space

Arun Kumar Garg [2] | Satyendra Ahirwar

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 677 - 680

Fixed Point for Contraction Mapping in Complete Parametric B Metric Space

Arun Kumar Garg [2] | Bharti Mishra [4]

Share this Article


Top